Results 1 to 2 of 2
Tramadol and Buprenorphine (Transtec)
  1. #1
    yorkie9668 is offline New Member
    Join Date
    Nov 2016
    Posts
    1

    Default Tramadol and Buprenorphine (Transtec)

    Hi this is my first post and I would love some open advice if possible, sorry if this seems a long post but as you will see I am suffering and worried, thanks Mark.
    Basically I started with a neuro type illness back in 1994 after about of pneumonia while driving my lorry through France, I was diagnosed with ME/CFS in 1999 but always knew there was something more to this, I was bitten every time I went over the water into Europe.
    On and off working until 2011 when I had to sop full time due to head pressure and being spaced out all the time along with a plethora of other ailments, in 2013 I had a Lyme Western Blot done by a lab in the USA, it was positive, so finally explained a lot but these results were ignored here in the UK.
    November last year I was again diagnosed with Fibromyalgia and the Rheumo advised my GP to start me on Tramadol up to 200mg a day, once leveled and tolerated they were to move me across to the Buprenorphine Patches.
    Sadly my GP started me on the Tramadol and never moved me to the patches, I only found out about the Rheumatologists advice due to a freedom of information request I sent to the hospital, I contacted my GP who then started me on the Buprenorphine patches on Sat 22nd Oct, I also stopped the Tramadol the same day, within 2 days I was having cold turkey effects, sweats etc.
    I saw the same GP on Thurs 10th Nov who said if I was having problems I should stop the patches, so I did, I started back on the Tramadol until the following day and stopped them dead, so since Sat 12th Nov I have had no pain meds apart from Ibuprofen and Paracetamol.
    Basically my life has gone very weird and I am in a very dark place, throughout my 20 odd years of illness I have never suffered depression, but now I do, I have also suffered what is know as impending doom, my GP has said twice I would not suffer any side effects by stopping them both cold, that is not what the leaflet says in the boxes.
    I also take 3.75mg of Zoplicone to help me sleep, now that is only helping me stay asleep for an hour max, my head pressure and tinnitus is through the roof, I am 48 and should not be this ill, it is scary very scary.
    What I am asking is what has anyone else gone through to get off these killer drugs?
    I am on day 9 how long can I expect the Insomnia to last?
    My new GP today was gobsmacked I had been told it was ok to cold turkey, he wanted to start me back on the Tramadol but I was too scared so he has given me 2mg of Diazepam to help relax me, they have taken the edge off the depression, but I really need to sleep before I go crazy and eventually I want to stop the Zoplicones too.
    Many thanks Mark from a very wet and chilly North Yorkshire UK

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by yorkie9668 View Post
    Hi this is my first post and I would love some open advice if possible, sorry if this seems a long post but as you will see I am suffering and worried, thanks Mark.
    Basically I started with a neuro type illness back in 1994 after about of pneumonia while driving my lorry through France, I was diagnosed with ME/CFS in 1999 but always knew there was something more to this, I was bitten every time I went over the water into Europe.
    On and off working until 2011 when I had to sop full time due to head pressure and being spaced out all the time along with a plethora of other ailments, in 2013 I had a Lyme Western Blot done by a lab in the USA, it was positive, so finally explained a lot but these results were ignored here in the UK.
    November last year I was again diagnosed with Fibromyalgia and the Rheumo advised my GP to start me on Tramadol up to 200mg a day, once leveled and tolerated they were to move me across to the Buprenorphine Patches.
    Sadly my GP started me on the Tramadol and never moved me to the patches, I only found out about the Rheumatologists advice due to a freedom of information request I sent to the hospital, I contacted my GP who then started me on the Buprenorphine patches on Sat 22nd Oct, I also stopped the Tramadol the same day, within 2 days I was having cold turkey effects, sweats etc.
    I saw the same GP on Thurs 10th Nov who said if I was having problems I should stop the patches, so I did, I started back on the Tramadol until the following day and stopped them dead, so since Sat 12th Nov I have had no pain meds apart from Ibuprofen and Paracetamol.
    Basically my life has gone very weird and I am in a very dark place, throughout my 20 odd years of illness I have never suffered depression, but now I do, I have also suffered what is know as impending doom, my GP has said twice I would not suffer any side effects by stopping them both cold, that is not what the leaflet says in the boxes.
    I also take 3.75mg of Zoplicone to help me sleep, now that is only helping me stay asleep for an hour max, my head pressure and tinnitus is through the roof, I am 48 and should not be this ill, it is scary very scary.
    What I am asking is what has anyone else gone through to get off these killer drugs?
    I am on day 9 how long can I expect the Insomnia to last?
    My new GP today was gobsmacked I had been told it was ok to cold turkey, he wanted to start me back on the Tramadol but I was too scared so he has given me 2mg of Diazepam to help relax me, they have taken the edge off the depression, but I really need to sleep before I go crazy and eventually I want to stop the Zoplicones too.
    Many thanks Mark from a very wet and chilly North Yorkshire UK
    Your GP is an idiot if he/she told you that you can stop the tramadol and/or bupe patch cold turkey!

    And now you are prescribed Valium, be very careful here because benzodiazepines are extremely addictive!

    Being that you're 9-10 days off those meds I would suggest staying the course as long as you're able to handle the withdrawal symptoms? There is no time frame on how long the withdrawals and the lack of sleep will last because everybody is different? Update when you can?

Similar Threads

  1. Replies: 0
    Last Post: 06-19-2018, 07:50 AM
  2. Replies: 3
    Last Post: 02-18-2015, 11:31 AM
  3. Tramadol: ISO advice/experiences on kicking tramadol.
    By lienronnoco in forum Pain Killer Addiction
    Replies: 3
    Last Post: 07-07-2012, 12:05 AM
  4. Tramadol and buprenorphine
    By littlechall in forum Need to Talk?
    Replies: 8
    Last Post: 03-30-2012, 04:18 AM
  5. Replies: 2
    Last Post: 07-27-2006, 01:04 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22